Conditions for algebraic independence of certain power series of algebraic numbers
Compositio Mathematica, Tome 62 (1987) no. 1, p. 53-61
@article{CM_1987__62_1_53_0,
     author = {Nishioka, Kumiko},
     title = {Conditions for algebraic independence of certain power series of algebraic numbers},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {62},
     number = {1},
     year = {1987},
     pages = {53-61},
     zbl = {0615.10042},
     mrnumber = {892151},
     language = {en},
     url = {http://www.numdam.org/item/CM_1987__62_1_53_0}
}
Nishioka, Kumiko. Conditions for algebraic independence of certain power series of algebraic numbers. Compositio Mathematica, Tome 62 (1987) no. 1, pp. 53-61. http://www.numdam.org/item/CM_1987__62_1_53_0/

Bundschuh, P. and Wylegala, F.-J.: Über algebraische Unabhängigkeit bei gewissen nichtfortsetzbaren Potenzreihen. Arch. Math. 34 (1980) 32-36. | MR 575546 | Zbl 0414.10033

Cijsouw, P.L. and Tijdeman, R.: On the transcendence of certain power series of algebraic numbers. Acta Arith. 23 (1973) 301-305. | MR 318070 | Zbl 0255.10038

Evertse, J.-H.: On sums of S-units and linear recurrences. Compositio Math. 53 (1984) 225-244. | Numdam | MR 766298 | Zbl 0547.10008

Nishioka, K.: Algebraic independence of certain power series of algebraic numbers. J. Number Theory, to appear. | MR 846965 | Zbl 0589.10035

Nishioka, K.: Algebraic independence of three Liouville numbers. Arch. Math., to appear. | Zbl 0596.10036

Nishioka, K.: Proof of Masser's conjecture on the algebraic independence of values of Liouville series. Proc. Japan Acad. Ser. A 62 (1986) 219-222. | MR 853872 | Zbl 0618.10032